# SDR USAA20090424BB071

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE LANYARD FOR SLIDE AT DOOR R1 NEEDS TO BE PROPERLY STOWED.  THE LANYARD ON SLIDE AT DOOR R1 WAS STOWED.
